Ecology, Environment and Conservation Paper

Vol 25, Issue 3 2019; Page No.(1327-1342)

PERIODICITY AND STABILITY OF SINGLE SPECIES MODEL WITH HOLLING TYPE III PREDATION TERM USING IMPULSE

Preety Kalra and Maninderjit Kaur

Abstract

Dynamics of single species population with predator factor considering Holling type-III functional response using impulsive differential equations is analyzed. Existence of positive and periodic solution is proved using fixed point with the help of Brower’s fixed point theorem. Then sufficient conditions are established for global asymptotic stability of positive periodic solution of the system using Lyapnuov function and Comparison Impulsive differential systems. To support analytical results, numerical simulation is done using MATLAB.

Enter your contact information below to receive full paper.
Your Name :
Email:
Phone:
City:
Cost of Full Paper: Rs.75 for Indian Nationals or $20 (USD) for international subscribers.
By clicking on Request Paper you Agree to pay the above mentioned cost per paper.